Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 1846341, 7 pages
Research Article

Exact Solutions Superimposed with Nonlinear Plane Waves

1Department of Mathematics, University of Mumbai, Mumbai 400 098, India
2Department of Mathematics, North Maharashtra University, Jalgaon 425 001, India

Received 9 February 2016; Accepted 20 April 2016

Academic Editor: Wen-Xiu Ma

Copyright © 2016 B. S. Desale and Vivek Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. S. Desale and Vivek Sharma, “Exact Solutions Superimposed with Nonlinear Plane Waves,” International Journal of Differential Equations, vol. 2016, Article ID 1846341, 7 pages, 2016. doi:10.1155/2016/1846341